# SDR 96FDEA00308

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK STA 870 BL 0 VERTICAL STIFFENER HAS POPPED FASTENERS AND WEB IS BULDGED.  INSTALLED NEW CENTER TANK VERTICAL STIFFENER AND WEB REPAIR PER SRM 51-10-1 AND EA 7-5710-27462.
